Research Article

A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator

Number: 30 March 26, 2020
EN

A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator

Abstract

The aim of this paper is to introduce a new class  \sum \limits _p * ( \alpha , \beta , \sigma) of

meromorphically starlike functions defined by certain integral operator in the unit disc  E= { z \mid 0 < |z| <1} and investigate

coefficients, distortion properties and radius of convexity for the class. Furthermore, it is shown that the class

\sum \limits _p * ( \alpha , \beta , \sigma) is closed under convex linear combinations and integral transforms.

Keywords

meromorphic,distortion,radius of convexity,integral transforms

Supporting Institution

no

Project Number

no

References

  1. Ch. Pommarenke, On Meromorphic Starlike Functions, Pacific Journal of Mathematics 13 (1963) 221-235.
  2. J. Clunie, On Meromorphic Schlicht Functions, Journal of the London Mathematical Society 34 (1959) 215-216.
  3. W. C. Royster, Meromorphic Starlike Multivalent Functions, Transactions of the American Mathematical Society 107 (1963) 300-308.
  4. I. B. Jung, Y. C. Kim, H. M. Srivastava, The Hardy Space of Analytic Functions Associated with Certain One-Parameter Families of Integral Operators, Journal of Mathematical Analysis and Applications 176 (1993) 138-147.
  5. O. P. Juneja, T. R. Reddy, Meromorphic Starlike Univalent Functions with Positive Coefficients, Annales Universitatis Mariae Curie-Sklodowska, sectio A 39 (1985) 65-76.
  6. W. G. Atshan, S. R. Kulakarni, Meromorphic p-Valent Functions with Positive Coefficients Defi ned by Convolution and Integral Operator, The Journal of the Indian Academy of Mathematics 29 (2007) 409-423.
APA
Venkateswarlu, B., Thırupathı Reddy, P., & Madhuri Shilpa, R. (2020). A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator. Journal of New Theory, 30, 45-52. https://izlik.org/JA89ST92KC
AMA
1.Venkateswarlu B, Thırupathı Reddy P, Madhuri Shilpa R. A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator. JNT. 2020;(30):45-52. https://izlik.org/JA89ST92KC
Chicago
Venkateswarlu, B, P. Thırupathı Reddy, and R. Madhuri Shilpa. 2020. “A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator”. Journal of New Theory, nos. 30: 45-52. https://izlik.org/JA89ST92KC.
EndNote
Venkateswarlu B, Thırupathı Reddy P, Madhuri Shilpa R (March 1, 2020) A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator. Journal of New Theory 30 45–52.
IEEE
[1]B. Venkateswarlu, P. Thırupathı Reddy, and R. Madhuri Shilpa, “A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator”, JNT, no. 30, pp. 45–52, Mar. 2020, [Online]. Available: https://izlik.org/JA89ST92KC
ISNAD
Venkateswarlu, B - Thırupathı Reddy, P. - Madhuri Shilpa, R. “A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator”. Journal of New Theory. 30 (March 1, 2020): 45-52. https://izlik.org/JA89ST92KC.
JAMA
1.Venkateswarlu B, Thırupathı Reddy P, Madhuri Shilpa R. A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator. JNT. 2020;:45–52.
MLA
Venkateswarlu, B, et al. “A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator”. Journal of New Theory, no. 30, Mar. 2020, pp. 45-52, https://izlik.org/JA89ST92KC.
Vancouver
1.B Venkateswarlu, P. Thırupathı Reddy, R. Madhuri Shilpa. A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator. JNT [Internet]. 2020 Mar. 1;(30):45-52. Available from: https://izlik.org/JA89ST92KC